Note on the feedback control algorithms used in high-speed networks

Tsiligiridis, T.A., Bekakos, M.P. and Evans, D.J., 2004. Note on the feedback control algorithms used in high-speed networks. International Journal of Computer Mathematics, 81 (5), pp. 537-546. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Tsiligiridis, T.A., Bekakos, M.P. and Evans, D.J.
Publisher: Taylor & Francis
Place of Publication: Oxford
Date: 2004
Volume: 81
Number: 5
ISSN: 0020-7160
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:56
Last Modified: 19 Oct 2015 14:39
URI: http://irep.ntu.ac.uk/id/eprint/20366

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year